# SDR N6WA20131021002

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 21,611 hours, 15,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT CYCLING ON AND OFF.  ADJUSTED AND SECURED LT EMERGENCY EXIT DOOR IAW AMM 52-21-00,  OPS AND LEAK CHECKED GOOD AT THIS TIME.
